New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 7/22/2008 7:46 PM (GMT -7)   
After my last Humira shot I noticed that my lower lip was twitching and pulling to one side. That went away after a couple of hours,
but tonight it's back again. It's one of those things that you feel, more than you can see. It's really weird any ideas????
Vicky

Too many years with CD
Two bowel resections, several obstructions.
Fibromyalgia and recently diagnosed with chronic pancreatitis

Laughter is the brush that sweeps the cobwebs from our hearts


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 7/23/2008 6:30 AM (GMT -7)   
Vicky I would call your doc about that. That doesn't sound right. I worry about stroke symptoms or could just be a side effect of your Humira, but better to be safe than sorry. Good luck!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:32 PM (GMT -7)
There are a total of 2,731,793 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
341 Guest(s), 13 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, countess18, Katerina-b, House_rocker, Benjawood, Scaredy Cat, getting by, Todd1963, ChickNorris, bsjoplin, poohcheez, Richard57, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer